# SDR SWAA2025042809771

- Difficulty date: March 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED; REPLACED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 727 TO BS 767 RBL 22 WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A7500 REV: A.
